PARACAM-650 :: Paracetamol

Rs.18.00

PARACAM-650 ® have Paracetamol 650mg is comes Under Class General Packing ::20 x 10 (Blister) Price :: Rs .18/Unit

SKU: 6ff16d926183 Category: Tag:
Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Brand Name PARACAM-650 ® Has Generic Salt :: Paracetamol 650mg

PARACAM-650 ®   Packing :: 20 x 10 (Blister)

Main Medicine Class:: General   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Paracetamol 650mg Rs. 400  /  20 x 10 (Blister)
 Salt Name OR Generic Name Composition Packing
Paracetamol 650mg Paracetamol 650mg 20 x 10 (Blister)

Additional information

Generic Salt Name

,

Therapeutic Class

Packaging Unit

20 x 10 (Blister),20 x 10 (Blister)

GST Rate

MRP Price / Box Unit

400

Sale Price /Box Unit

Rs. 18 x 20 x 10 (Blister),20 x 10 (Blister)

Sale Price /Basic Unit

Rs. 18

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?